Asymptotic behaviour for the solution of the compressible Navier-Stokes equation, when the compressibility goes to zero
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 21 (1987) no. 3, pp. 361-404
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1987__21_3_361_0,
author = {Added, St\'ephane and Added, H\'el\`ene},
title = {Asymptotic behaviour for the solution of the compressible {Navier-Stokes} equation, when the compressibility goes to zero},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {361--404},
year = {1987},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {21},
number = {3},
mrnumber = {908237},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1987__21_3_361_0/}
}
TY - JOUR AU - Added, Stéphane AU - Added, Hélène TI - Asymptotic behaviour for the solution of the compressible Navier-Stokes equation, when the compressibility goes to zero JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1987 SP - 361 EP - 404 VL - 21 IS - 3 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1987__21_3_361_0/ LA - en ID - M2AN_1987__21_3_361_0 ER -
%0 Journal Article %A Added, Stéphane %A Added, Hélène %T Asymptotic behaviour for the solution of the compressible Navier-Stokes equation, when the compressibility goes to zero %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1987 %P 361-404 %V 21 %N 3 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1987__21_3_361_0/ %G en %F M2AN_1987__21_3_361_0
Added, Stéphane; Added, Hélène. Asymptotic behaviour for the solution of the compressible Navier-Stokes equation, when the compressibility goes to zero. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 21 (1987) no. 3, pp. 361-404. http://geodesic.mathdoc.fr/item/M2AN_1987__21_3_361_0/
